# SDR REXA2022011400006

- Difficulty date: November 17, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 20,133 hours, 16,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Handle
- Part number: 601R3170451
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR-DOOR HANDLE- "PUSH IN" FLAP HAS A CRACK IN THE CORNER OF IT JC:900-52-830-300 EMP#:290BA - RMOVED AND REPLACED PAX DOOR-DOOR HANDLE- "PUSH IN" FLAP I.A.W. CRJ900 SRM 51-42-06
